# SDR UPS07849948

- Difficulty date: June 6, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 79,027 hours, 26,870 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT WING O/B LEADING EDGE UPPER RIB CRACKED AT STA XFS 722.  STOP DRILLED CRACKED RIB AT STA XFS 722 IAW SRM 57-02-00.  FABRICATED AND INSTALLED REPAIR ANGLE AT STA XFS 722 IAW SRM 57-02-00 FIG 2.
